Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I have had urinary problem for a week now.

I get little pain at the end of urinating, then after 10/20mins ifeel iwant to urinate again. I have had dis for aweek now.please help me. mellanie
Asked On : Sat, 5 Feb 2011
Answers:  3 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
go to the doctor and theyll probably send out urine tests and give you a medication i used to get them every month and im only 12 they told me to avoid bubble bath, holding it, pepsi ,and to just drink alot of water when i take the medicine a while ago i went to hershey cause i got them so often and they dont know why also if you feel it coming or have one of the symptoms theres a vitamin you can take that wont hurt you if thats not whats happening called acia berry which you can purchase at the vitamin shop or wallmart
Answered: Thu, 10 Feb 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Thanks for choosing health care majic.It seems that your are having infection in urinary tract mostly in urinary bladder.Usually this happens there is incomplete emptying of bladder or irritation due to infection.Go for urine examination to confirm this.In mean time take plenty of fluids,take less spicy diet.Pl.see your doctor.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Apparently you are suffering from UTI. Ayurveda recommeds gokshur guggul2 bd with sy. uralka 2tsf bd
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor